# SDR AALA200800733

- Difficulty date: March 27, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EXTERNAL EMERGENCY LIGHT AT LEFT AFT WING INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT LEFT AFT WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
